# SDR DALA2022121908190

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 87,554 hours, 39,135 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AFT OVERWING EXIT SHOWS OPEN ON ECAM.   SECURED AFT RT EMER EXIT HANDLE COVER IAW AMM 25-23. DOOR INDICATION NOW, OPS CHECKED NORMAL IAW AMM 52-71.
